Friday, April 6, 2012

2nd Annual Bronx Week Film Festival Selections: Tentative May 12th and May 13th Schedule

Here are the selections and tentative time allocations for the 2nd Annual Bronx Week Film Festival. Besides the Saturday, Sunday showing on May 12th and May 13th, additional showings and workshops will be announced during the week, up to the red carpet film and TV industry gala event on Thursday, May 17th. If you are a filmmaker/producer listed below with any questions or concerns please feel free to contact me on my cell phone any time at (845) 304-5745. I can be reached by e-mail at the following addresses as well;

and or

Tickets to the screenings will be made available to the public at no charge via a web site in the near future.

The Saturday, Sunday showings will be held at the Bruckner Bar and Grill. Kudos to the owners at the Bruckner Bar and Grill for there support in making last years and this years Bronx Week film festival a reality. Additional Kudos for the support from our Bronx Borough President, the Bronx Overall Economic Development Corporation and the Bronx Tourism Council for their steadfast support as well. It’s great to see the community getting together to support and promote Bronx filmmakers and producers.

Please stay tuned for additional information




Olympia Film Locations Inc.


Tentative Schedule for the 2nd Annual Bronx Week Festival
May 2012
(Weekend events to be held at the Bruckner Bar & Grill)
Time Event
Saturday May 12th
Day 1
12 noon Ribbon Cutting - Opening of Film Festival
Segment #1
12:30 start Bronx Intro Medley
(A drama, 4 funny shorts and a documentary
about a neighborhood candy store)
"Promises, Promises"
HollyHood Films
"Decide and Choose"
"On Top"
"Urban Lullaby"
By T & A Flicks - Sonia Gonzalez-Martinez
"The Candy Store"
Produced and Directed by Laura Cicciu
2:00 End Discussion with Filmmakers
15 Minute Intermission
Segment #2
2:15 Start Second Medley - Relationships
(Real love, not so real love and the complete opposite of real love)
"Do Not Disturb"
"Fine Dining"
By Alfonso M. Rodriguez
"BlackOUT City"
GuyaRican Productions
By Harry "Indio"Ramkiskun
By Dominic Colon
"Positive Buy"
By Hanley Valentin
"Love Lockdown"
By Nadia Hallgren
"The Main Event in America"
A Mystic Lotus Production
By A.W. McKnight
4:15 End Discussion with Filmmakers
15 Minute Intermission
Segment #3
(Full Length Feature - Bronx Love Story)
4:30 Start "True Story"
by Lamont Wilds
6:30 End Discussion with Filmmaker
15 Minute Intermission
Segment #4
(Tough Guy Tales)
6:45 Start "The Reckoning"
HollyHood Films
"Winner Takes All"
By Alberto Suarez
8:15 End Discussion with Filmmakers
15 Minute Intermission
Segment #5
(Pure Horror)
8:30 Start "Snow Shark - Ancient Snow Beast"
Metroshia Productions
Directed by Sam Qualiam
10:30 End Discussion with filmmakers
Time Event
Day 2
Sunday May 13th
Segment #6
(Health Segment on HPD)
Start 12 noon "RARE"
Producers and Directors: Maren Grainger-Monsen
and Nicole Newnham
The Documentary RARE is about a little known genetic disorder,
Hermansky Pudlak Syndrome (HPD) with higher than average rates
in the latino community.
End 1:30 Discussion with filmmakers
15 Minute Intermission
Segment #7
(Our Parks and Hip Hop)
Start 1:45 "It's My Park: Concrete Plant Park"
"It's My Park: Origination of Hip Hop at Cedar Park"
By Adrian Sas
"Sharing a Yankee Moment"
By Anton Evangelista
All three short documentaries explore the rejuvenation of our parks and our connection
to green space. Join Adrain Sas, Anton Evangelista and local activists as they discuss
their views for a greener, healthier Bronx.
End 2:45 Discussion with filmmakers and local activists
15 Minute Intermission
Segment #8
(Workshop: Producing your own Cable TV Show)
Start 3:00 Workshop:
"Talkshow: A Comedy Sitcom"
Unique Entertainment
Joseph A. Testa
End 4:00 Producing your own cable access television program
15 Minute Intermission
Segment #9
(Workshop: Running your own studio in the Bronx)
Start 4:15 Workshop:
ShootHR Studio, Bronx NY
One hour with Director, Producer, Entrepreneur and Community Activist Hezues R.
End 5:15 "Guns for Cameras", "Shoot", "Eye On It TV"
15 Minute Intermission
Segment #10
(Creepy Tales from the Bronx)
Start 5:30 "The Legend of Mr. Wiggley" ("The Boogie man of Sousa Woods")
By Mike T.S. Demitro
End 7:30 Discussion with Filmmaker

1 comment:

robert said...

Thank you for great i have more information Bedford Vans